MAUDE Adverse Event Report: ARTHREX, INC. UNIVERSAL GLENOID CORING REAMER, SMALL; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERSAL GLENOID CORING REAMER, SMALL; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERSAL GLENOID CORING REAMER, SMALL
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a univers reverse prosthesis surgery the device was dull and the white insertion plug was missing.No part of the device broke off.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, the white component is missing, and the edges are dull/dented.The handle is also dented.Based off the information provided, the most likely cause of the reported failure is wear and tear.

Brand Name
UNIVERSAL GLENOID CORING REAMER, SMALL
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19559565
Report Number1220246-2024-05957
Device Sequence Number20046461
Product Code LXH
UDI-Device Identifier00888867057630
UDI-Public00888867057630
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERSAL GLENOID CORING REAMER, SMALL
Device Catalogue NumberAR-9127-01
Device Lot Number250120701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2021
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown